Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vomiting Blood And Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

3 U. blood & also vomitting a lot

A friend stopped taking her meds in Jan. '02.She wanted quality of life..tired of feeling sick. Her dr. gave her 6 monthes. In Feb. she was in hosp. b/c she couldn't breathe for 3 days. Last week (march) she had to go get 3 units of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,It sounds like your friend has decided to depart this world with dignity and enjoy the time she has left without struggling with the side effects of anti-HIV meds. Without knowing more of her history and laboratory tests, it would be difficult... Read more »

is vomitting blood common in end of life for AIDS patient

I was present at my husbands bed site before he passed from this disease the horrific pain lasted... Read more »

Dog eats HIV vomit - what about me???

Can I contract HIV from the vomit on my dog's facial fur? I live near an HIV-related hospice... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
TheBody.com

Nausea & Vomiting

Managing Gut Symptoms HIV & You Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat... Read more »
Body Health Resources Foundation

Nausea & Vomiting

Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a... Read more »
Canadian AIDS Treatment Information Exchange

Nausea and Vomiting

Nausea -- that sick-to-your-stomach feeling that makes you feel like you may vomit -- is a very common side effect that many PHAs experience, especially in the first few weeks of starting HAART. It can be caused by many antiretrovirals, including... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

blood-to-blood exposure?

Posted by paranoid_android, 2 Replies
Please help me,
A friend of mine volunteers and looks after AIDS orphans. She also French (deep) kisses lots of people on a frequent basis. She also chews her fingers until the point where they bleed slightly.
Yesterday she playfully wrestled me and I... Read more »

what kinds of blood testing can determine HIV?

Posted by Anonymous, 1 Reply
What kinds of blood testing can determine HIV? i had a blood test rescently but i dont know what it is for yet. Im not sure if i have hiv or not and im just wondering if the blood test i had can determine if i have HIV eventhough i didnt get a... Read more »

HIV infection from dried blood?

Posted by panic05, 5 Replies
I got a question on HIV infection from dried blood. I know no one has been infected with HIV due to contact with toilet seat so far. But I am still worrying about its possibility.

Today, I went to a public washroom. After flushing the toilet, I... Read more »